On sunday, April 19th, my left hand came in contact with some plant either poison oak or poison ivy or poision sumac, either way I started noticing small bumps on my left hand the next day...
I didn't know what it was so I just ignored it until on Tuesday. That's when I scheduled an appointment with my clinic because my left hand got worse (started turning red and more bumps appeared), and on top of that I noticed that my Genital area had some problems... My scrotum all of a sudden thickened and became hard. I can't really explain it but It seems as if the skin itself got a lot fatter and bigger. Also, my penis was like that too.. it became thicker and bigger, sort of like it was inflated or swollen ..
I think its like that because the rash that was on my hand somehow spread throughout my body to my genital area because I remember that I touched it when I was scratching my testicles because they were itching...
So anyways I went into my appointment and a physician said that i was infected with some sort of contact dermatitis but she was unsure what type exactly.. She also examined my genital area and said I had a rash of some sort.
She prescribed me to oral medication. (RANITIDINE 150MG TABLETS and PREDNISONE 20MG TABLETS) She also told me to pick up CALOMINE SKIN LOTION. She told me to apply that lotion to any part of the body that has the rash. I asked her specifically about the genital area and she told me to apply it to there as well. She said if it doesn't get better then come back in a week..
So I went home and started taking the medication as well as applying the Calomine lotion. I applied it to my left arm, some part of my back and my penis and testicles. I kept doing this 3 times a day or whenever it started to itch again.
That same day, I couldn't sleep at night because my Genitals itched really badly so I washed it off at 3 in the morning with cold water.. It felt better so I was able to sleep again.
This morning I read about the Calomine lotion on the internet and it said that I shouldn't apply that lotion to my eyes and to the genital area!!! BUT THE PHYSICIAN TOLD ME TO APPLY IT ON MY GENITAL AREA.
What should I do now?
Is it going to worsen or can it get better? Should I stop applying the Calomine to my genitals? Should I stop applying it to my whole body and just take the pills instead until I get better?
I don't know what to do. :(
If it helps, I'm a 16 year old male...
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?